Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the universal theory of classes of finite models

Author: S. Tulipani
Journal: Trans. Amer. Math. Soc. 284 (1984), 163-170
MSC: Primary 03C13; Secondary 03C05, 03C60
MathSciNet review: 742418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: First order theories for which the truth of a universal sentence on their finite models implies the truth on all models are investigated. It is proved that an equational theory has such a property if and only if every finitely presented model is residually finite. The most common classes of algebraic structures are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C13, 03C05, 03C60

Retrieve articles in all journals with MSC: 03C13, 03C05, 03C60

Additional Information

PII: S 0002-9947(1984)0742418-9
Keywords: Universal sentence, finite models, residually finite, finitely presented
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia